# SDR A6WA200540227

- Difficulty date: July 9, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 5,996 hours, 5,175 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03077
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 2,918 hours, 2,587 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CONFIG SPOILER) CAS MESSAGE ILLUMINATED ON TAKEOFF, ABORTED TAKEOFF.  PERFORMED BELOW 20 KNOTS.  REMOVED AND REPLACED SECU NR 1 IAW AMM.  OPS CHECK GOOD.  (K)
